# SDR SCNA96180

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Wire
- Part number: 0160007101
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

THE NUMBER 3 ENGINE FIRE WARNING LIGHT ILLUMINATED AND HORN SOUNDED.  PERFORMED ENGINE FIRE/FAILURE CHECKLIST, DECLARED EMERGENCY, DUMPED FUEL TO LANDING WEIGHT AND LANDED.  FOUND FRAYED WIRE AT PIN-X OF D400P, REPINNED WIRE AND OPS CHECKS GOOD.
